About this Journal Submit a Manuscript Table of Contents
International Journal of Stochastic Analysis
Volume 2013 (2013), Article ID 652364, 6 pages
http://dx.doi.org/10.1155/2013/652364
Research Article

The BALM Copula

1Department of Applied Mathematics, Kettering University, Flint, MI 48504, USA
2Department of Statistics, University of Sao Paulo, CP 66281, 05311-970 Sao Paulo, SP, Brazil

Received 25 April 2013; Revised 26 August 2013; Accepted 28 August 2013

Academic Editor: Nikolai Leonenko

Copyright © 2013 Boyan Dimitrov and Nikolai Kolev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Chukova and B. Dimitrov, “On distributions having the almost lack of memory property,” Journal of Applied Probability, vol. 29, no. 3, pp. 691–698, 1992.
  2. B. Dimitrov and Z. Khalil, “A class of new probability distributions for modelling environmental evolution with periodic behaviour,” Environmetrics, vol. 3, no. 4, pp. 447–464, 1992. View at Scopus
  3. B. Dimitrov and N. Kolev, “Bernoulli trials: extensions, related probability distributions and modeling powers, mathematics and education in mathematics,” in Proceedings of the 31st Spring Conference of the Union of the Bulgarian Mathematicians (UBM), pp. 15–24, Borovec, Bulgaria, April 2002.
  4. S. Chukova, B. Dimitrov, and J. Garrido, “Renewal and nonhomogeneous Poisson processes generated by distributions with periodic failure rate,” Statistics and Probability Letters, vol. 17, no. 1, pp. 19–25, 1993. View at Scopus
  5. R. Helmers, I. Wayan Mangku, and R. Zitikis, “Consistent estimation of the intensity function of a cyclic Poisson process,” Journal of Multivariate Analysis, vol. 84, no. 1, pp. 19–39, 2003. View at Publisher · View at Google Scholar · View at Scopus
  6. R. Helmers, I. W. Mangku, and R. Zitikis, “A non-parametric estimator for the doubly periodic Poisson intensity function,” Statistical Methodology, vol. 4, no. 4, pp. 481–492, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. B. Dimitrov, S. Chukova, and D. Green Jr., “Probability distributions in periodic random environment and their applications,” SIAM Journal on Applied Mathematics, vol. 57, no. 2, pp. 501–517, 1997. View at Scopus
  8. B. Dimitrov, S. Chukova, and Z. Khalil, “Bivariate probability distributions similar to exponential,” in Approximation, Probability and Relates Fields, G. Anastassiou and S. Rachev, Eds., pp. 167–178, 1994.
  9. B. Dimitrov, S. Chukova, and D. Green Jr., “The bivariate probability distributions with periodic failure rate via hyperbolic differential equation,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 5, pp. 81–92, 1999.
  10. D. Roy, “On bivariate lack of memory property and a new definition,” Annals of the Institute of Statistical Mathematics, vol. 54, no. 2, pp. 404–410, 2002. View at Publisher · View at Google Scholar · View at Scopus
  11. P. Embrechts, A. McNeil, and D. Strauman, “Correlation and dependence in risk management: properties and pitfalls,” in Risk Management: Value at Risk and Beyond, M. Dempster and H. K. Mohatt, Eds., pp. 176–223, Cambridge University Press, Cambridge, UK, 2002.
  12. R. Nelsen, An Introduction to Copulas, Springer, New York, NY, USA, 2nd edition, 2006.
  13. U. Cherubini, E. Luciano, and W. Vecchiato, Copula Methods in Finance, Wiley, Chichester, UK, 2004.
  14. N. Kolev, U. Dos Anjos, and B. V. D. M. Mendes, “Copulas: a review and recent developments,” Stochastic Models, vol. 22, no. 4, pp. 617–660, 2006. View at Publisher · View at Google Scholar · View at Scopus
  15. B. Dimitrov and E. von Collani, “Contorted uniform and Pareto distributions,” Statistics and Probability Letters, vol. 23, no. 2, pp. 157–164, 1995. View at Scopus
  16. J. Galambos and S. Kotz, Characterization of Probability Distributions, vol. 675 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1978.